# SDR AALA201909099012

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 13,991 hours, 5,147 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: CTY2721501
- Part serial: P6270
- Condition: Leaking
- Location: Zone 300
- Part time: 14,009 hours, 5,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG ODOR IN CABIN. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021009. APU AT FAULT. APU REPLACED IAW JOB CARD 49-94-11. NO FURTHER ODORS NOTED.
